# SDR XN0A1220

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 45,708 hours, 30,866 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ENG NR 1 REMAINED IN FLT IDLE. TRANSFERRED TO DMI 5011 PER MEL 73-30-02. CATC PLACARDS INSTALLED.  (STATUS:ORIG/OPEN)
